Alert archive / Nebraska / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 151, NWS Omaha, NE

May 31, 2007Gage County, Jefferson County, Nebraska

NWS Omaha, NE issued this severe thunderstorm warning at May 31, 2007, 6:43 PM CDT for Gage County, Jefferson County, Nebraska. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 31, 2007, 6:43 PM CDT (23:43 UTC)
Expired
May 31, 2007, 7:30 PM CDT
In force
47 min
Issued by
NWS Omaha, NE
Area
Counties, with a storm outline in the text

Counties Gage County, NE, Jefferson County, NE

The radar

The Grand Island radar (KUEX), 124 km from the middle of the area, began a volume at 23:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 31, 5:20 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Omaha, NE (KOAX), launched 12:00Z, 11.7 hours before the alert went out and 134 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 12:00Z on 2007-05-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 12:00Z on 2007-05-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 126 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1305 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
126 m²/s²
0-3 km storm-relative helicity
109 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KOAX 312345
SVROAX
NEC067-095-010030-
/O.NEW.KOAX.SV.W.0151.070531T2343Z-070601T0030Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
643 PM CDT THU MAY 31 2007

THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  GAGE COUNTY IN SOUTHEAST NEBRASKA...
  THIS INCLUDES THE CITY OF BEATRICE...
  JEFFERSON COUNTY IN SOUTHEAST NEBRASKA...

* UNTIL 730 PM CDT

* AT 638 PM CDT...A LINE OF SEVERE THUNDERSTORMS WAS REPORTED CAPABLE
  OF PRODUCING 3/4 INCH HAIL...AND DAMAGING WINDS OF 60 TO 70 MPH.
  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 11 MILES     
  NORTH OF FAIRBURY TO 11 MILES SOUTHEAST OF FAIRBURY...OR ALONG A   
  LINE EXTENDING FROM 24 MILES WEST OF BEATRICE TO 26 MILES          
  SOUTHWEST OF BEATRICE...AND MOVING EAST AT 25 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  DILLER BY 655 PM CDT...
  PLYMOUTH BY 700 PM CDT...
  ODELL BY 705 PM CDT...
  BEATRICE...WYMORE AND BLUE SPRINGS BY 725 PM CDT...

THESE STORMS PRODUCED WIND GUSTS AROUND 60 MPH NEAR FAIRBURY AT 632 
PM WHICH DOWNED LARGE TREES IN TOWN.

IF YOU ARE IN THE WARNED AREA...PREPARE FOR DAMAGING WINDS...LARGE 
HAIL...HEAVY RAIN AND DANGEROUS LIGHTNING. GET INTO A REINFORCED 
BUILDING. STAY AWAY FROM WINDOWS AND GLASS DOORS.

LAT...LON 4034 9727 4000 9720 4000 9655 4035 9667

$$

CHERMOK
3 follow-up statements
000 
WWUS53 KOAX 312356
SVSOAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
655 PM CDT THU MAY 31 2007

NEC067-095-010030-
/O.CON.KOAX.SV.W.0151.000000T0000Z-070601T0030Z/
GAGE NE-JEFFERSON NE-
655 PM CDT THU MAY 31 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR JEFFERSON AND GAGE COUNTIES...

AT 651 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS 60 TO 70 MPH.  HAIL AROUND 3/4 INCHES IN DIAMETER IS ALSO 
POSSIBLE.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 
PLYMOUTH TO STEELE CITY...OR ALONG A LINE EXTENDING FROM 18 MILES 
WEST OF BEATRICE TO 21 MILES NORTHWEST OF MARYSVILLE...MOVING EAST 
AT 25 MPH.  PEOPLE NEAR AND SOUTH OF PLYMOUTH SHOULD ESPECIALLY BE 
PREPARED FOR STRONG WINDS.

SEVERE THUNDERSTORMS WILL BE NEAR...
  HARBINE AND DILLER BY 700 PM CDT...
  PLYMOUTH BY 705 PM CDT...
  ODELL BY 710 PM CDT...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS. STAY AWAY FROM WINDOWS AND GLASS DOORS. SEVERE
THUNDERSTORMS CAN PRODUCE LARGE HAIL AND OR DAMAGING WINDS.

THIS STORM MAY PRODUCE WINDS OF 60 TO 70 MPH. GO TO THE LOWEST LEVEL
OF YOUR HOME OR BUSINESS. STAY AWAY FROM WINDOWS AND GLASS DOORS.

LAT...LON 4033 9716 4001 9715 4000 9655 4035 9667

$$

CHERMOK
000 
WWUS53 KOAX 010011
SVSOAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
711 PM CDT THU MAY 31 2007

NEC067-095-010030-
/O.CON.KOAX.SV.W.0151.000000T0000Z-070601T0030Z/
GAGE NE-JEFFERSON NE-
711 PM CDT THU MAY 31 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR JEFFERSON AND GAGE COUNTIES...

AT 708 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS 60 TO 70 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM PLYMOUTH TO ODELL...OR ALONG A LINE EXTENDING FROM 11 MILES WEST
OF BEATRICE TO 17 MILES SOUTH OF BEATRICE...MOVING EAST AT 25 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  BEATRICE BY 725 PM CDT...
  WYMORE...BLUE SPRINGS AND BARNESTON BY 730 PM CDT...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS. STAY AWAY FROM WINDOWS AND GLASS DOORS. SEVERE
THUNDERSTORMS CAN PRODUCE LARGE HAIL AND OR DAMAGING WINDS.

THIS STORM MAY PRODUCE WINDS OF 60 TO 70 MPH. GO TO THE LOWEST LEVEL
OF YOUR HOME OR BUSINESS. STAY AWAY FROM WINDOWS AND GLASS DOORS.

LAT...LON 4033 9716 4001 9715 4000 9655 4035 9667

$$

CHERMOK
000 
WWUS53 KOAX 010031
SVSOAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
730 PM CDT THU MAY 31 2007

NEC067-095-010040-
/O.EXP.KOAX.SV.W.0151.000000T0000Z-070601T0030Z/
GAGE NE-JEFFERSON NE-
730 PM CDT THU MAY 31 2007

...THE SEVERE THUNDERSTORM WARNING FOR JEFFERSON AND GAGE COUNTIES
EXPIRES AT 730 PM CDT...

THE WARNING WHICH WAS IN EFFECT WILL BE ALLOWED TO EXPIRE AS 
SCHEDULED. STORMS HAVE WEAKENED AND ARE NO LONGER SEVERE.  
HOWEVER...STORMS THAT WILL MOVE THROUGH THE PICKRELL...BEATRICE AND 
WYMORE AREAS WILL PRODUCE WIND GUSTS OF 40 TO 50 MPH AND A PERIOD OF 
VERY HEAVY RAIN.

LAT...LON 4033 9716 4001 9715 4000 9655 4035 9667

$$

CHERMOK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Omaha, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at May 31, 3:41 PM CDT, 3 hours 2 minutes earlier.

Area forecast discussion, May 31, 3:41 PM CDT, 3 hours 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
341 PM CDT THU MAY 31 2007

.DISCUSSION...
SEVERE POTENTIAL WILL BE INITIAL CONCERN...THEN ATTENTION TURNS TO
RAINFALL THAT WILL EXACERBATE LOCAL FLOODING.

HAVE STARTED TO ISSUE SEVERE THUNDERSTORM WARNINGS WITH DISCRETE
CELLS IN SE NEB IN AREA OF BEST DESTABILIZATION TAF. OTHER STRONG
TORNADIC STORMS DEVELOPED OUTSIDE OF OUR AREA IN SW NEB AND MOVED
INTO NW KS. THIS AREA APPEARS TO BE IN THE BEST THETA-E ADVECTION
AND HAS VERY HIGHER SHEAR/HELICITY. WILL CONTINUE TO MONITOR
SEVERE THREAT INTO THE EVENING HOURS AS SOME OF THE STORMS MAY
CONTAIN SEVERE HAIL/WINDS.

LATEST SUBJECTIVE SURFACE ANALYSIS HAD SFC LOW PRES OVR NW SD WITH
A SFC FRONT INTO WRN NEB. THIS FRONT WILL CONTINUE TO PUSH INTO
CNTRL NEB OVERNIGHT...IN ADDITION...THE LOW LEVEL JET IS PROGGED
TO INCREASE AND TRANSPORT DEEPER MOISTURE INTO CENTRAL AND EASTERN
NEBRASKA TONIGHT AND START TO FOR SW IA BY 12Z FRI. THE FOCUS
OVERNIGHT APPEARS TO BE TIED TO THE THETA E ADVECTION AND
CONVERGENCE ALONG THE H85 FNT. MEANWHILE...THERE IS VERY STRONG
UPR LEVEL SUPPORT WITH H3 DIVERGENCE OVR THIS SAME AREA.THIS PUTS THE
HIGHER RAINFALL AMOUNTS FM NE NEB THRU CENTRAL NEB INTO KANSAS.
BTWN 06Z AND 12Z...THE UPR LEVEL JET SUPPORT SHIFTS E ALONG WITH A
40KT LOW LEVEL JET FM KS INTO SE NEB AND SW IA...WHICH SHOULD
SHIFT THE PRECIP FARTHER SE WITH TIME. THERE IS A CHANCE THAT THE
HEAVY PRECIP WITH THE MCS COULD FALL JUST S OF THE FCST AREA LATER
TONIGHT AND FRIDAY WILL HAVE TO MONITOR THIS SHOULD A SHIFT SEWD
IN THE PRECIP OCCUR. WITH LOW FFG VALUES OF 1 INCH IN NORTHERN
NEB AND 1 TO 2 INCHES FOR MOST OF THE REST OF THE ISSUED A FLASH
FLOOD WATCH FOR MUCH OF EASTERN NEB AND SW IA.

CONVECTIVE FOCUS SHIFTS MORE INTO IA FRI NIGHT...THUS BEGIN TO
TRIM BACK POPS. IN COORD WITH DMX AND EAX...COORDINATED TIME OF
FLASH FLOOD WATCH FOR SW IA TO BE STARTING AT 12Z FRI. COULD HAVE
HELD OFF ON FFA FOR SW IA...HOWEVER...FELT THE OVERNIGHT SHIFT
WOULD BE BUSY WITH ONGOING WEATHER AND ISSUED IT ALONG WITH
DMX/EAX.

SATURDAY...THE MID TROPOSPHERIC LOW OVER ERN SD MOVES INTO MN THEN
SRN WI BY SUN. STILL SOME POTENTIAL FOR SHOWERS INTO THE
WEEKEND...BUT ONLY SLIGHT CHC OR CHC POPS. MON AND TUE...WITH NW
FLOW...THERE MAY BE SOME INSTABILITY SHOWERS...SO ONLY HAVE SOME
LOW POPS...WHICH IS ACTUALLY BELOW CLIMATOLOGY OF 33%. THE RIDGE
FLATTEN LATER ON WED...HOWEVER...VERY WARM AIR IN THE ZONAL FLOW
AHEAD THE THE SFC LOW MAY BOOST HIGHS INTO THE MID AND UPR 80S. IF
FRONT MOVES THROUGH WED INTO THU...HAVE CHC FOR SHOWERS AND
THUNDERSTORMS IN THEN COOLER FOR THU.

&&

.AVIATION...
EXPECT SHOWERS AND THUNDERSTORMS TO AFFECT THE TAF SITES THIS
EVENING AND FRIDAY. ISOLATED STORMS MAY CONTAIN HAIL AND LOCALLY
STRONG WINDS THIS EVENING AND REDUCED VISIBILITIES WITH THE HEAVY
RAIN. MVFR CEILINGS WILL ACCOMPANY THE STRONGER STORMS AND HEAVIER RAIN.

&&

.OAX WATCHES/WARNINGS/ADVISORIES...
NE...FLASH FLOOD WATCH THROUGH 7 PM FRIDAY EVENING FOR
NEZ011-012-016>018- 030>033-042>044-050>053-065>068-078-088>093.

IA...FLASH FLOOD WATCH FROM FRIDAY MORNING THROUGH LATE FRIDAY NIGHT
     FOR IAZ079-080-090-091.

&&

ZAPOTOCNY
Hazardous weather outlook, May 31, 5:47 PM CDT, 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
547 PM CDT THU MAY 31 2007

IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034-
042>045-050>053-065-067-010400-
ANTELOPE-BOONE-BURT-BUTLER-CASS-CEDAR-COLFAX-CUMING-DODGE-DOUGLAS-
FREMONT IA-HARRISON IA-KNOX-MADISON-MILLS IA-MONONA IA-MONTGOMERY IA-
PAGE IA-PIERCE-PLATTE-POTTAWATTAMIE IA-SARPY-SAUNDERS-SEWARD-
SHELBY IA-STANTON-THURSTON-WASHINGTON-WAYNE-
547 PM CDT THU MAY 31 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NEBRASKA AND SOUTHWEST
IOWA.

.DAY ONE...TONIGHT AND FRIDAY

SCATTERED THUNDERSTORMS WILL PUSH ACROSS THE OUTLOOK AREA OVERNIGHT.
AT THIS POINT...ISOLATED SEVERE STORMS WITH LARGE HAIL THIS EVENING
CANNOT BE DISCOUNTED. THE MAIN SEVERE WEATHER THREAT THOUGH WILL
SHIFT TO HEAVY RAIN AFTER MIDNIGHT. THUNDERSTORMS WITH HEAVY RAIN
WILL AGAIN BE POSSIBLE THROUGH FRIDAY.

SOME RIVERS ARE ALREADY RUNNING HIGH...SO ANY ADDITIONAL HEAVY RAIN
FROM THUNDERSTORMS COULD LEAD TO FLOODING PROBLEMS OVER AREAS ALREADY
SATURATED.

.DAYS TWO THROUGH SEVEN...FRIDAY NIGHT THROUGH THURSDAY

THUNDERSTORM CHANCES CONTINUE INTO FRIDAY EVENING OVER THE OUTLOOK
AREA. A FEW SEVERE STORMS ARE POSSIBLE...GENERALLY FROM FAR SOUTHEAST
NEBRASKA INTO SOUTHWEST IOWA. IN ADDITION...HEAVY RAIN REMAINS A
THREAT THROUGH FRIDAY EVENING.

THERE IS A CHANCE OF THUNDERSTORMS SATURDAY AFTERNOON AND AGAIN BY
NEXT WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

STORM SPOTTER ACTIVATION MAY BE NEEDED TONIGHT. ALSO...RAINFALL
AMOUNTS WILL BE ESPECIALLY VALUABLE THROUGH THE WEEKEND.

NEZ066-068-078-088>093-010400-
GAGE-JEFFERSON-JOHNSON-LANCASTER-NEMAHA-OTOE-PAWNEE-RICHARDSON-
SALINE-
547 PM CDT THU MAY 31 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NEBRASKA.

.DAY ONE...TONIGHT AND FRIDAY

SEVERE THUNDERSTORM WATCH NUMBER 315 IS IN EFFECT UNTIL 11 PM.

SCATTERED THUNDERSTORMS WILL PUSH ACROSS THE OUTLOOK AREA THIS
EVENING. A FEW OF THESE STORMS WILL BECOME SEVERE IN NATURE WITH
THE MAIN HAZARD BEING LARGE HAIL. THROUGH THE EVENING HOURS...THE
MAIN SEVERE WEATHER THREAT SHOULD SHIFT TO HEAVY RAIN ALONG WITH
STRONG WINDS. THUNDERSTORMS WITH HEAVY RAIN WILL AGAIN BE POSSIBLE
THROUGH FRIDAY.

SOME RIVERS ARE ALREADY RUNNING HIGH...SO ANY ADDITIONAL HEAVY RAIN
FROM THUNDERSTORMS COULD LEAD TO FLOODING PROBLEMS OVER AREAS ALREADY
SATURATED.

.DAYS TWO THROUGH SEVEN...FRIDAY NIGHT THROUGH THURSDAY

THUNDERSTORM CHANCES CONTINUE INTO FRIDAY EVENING OVER THE OUTLOOK
AREA. A FEW SEVERE STORMS ARE POSSIBLE...GENERALLY FROM FAR SOUTHEAST
NEBRASKA INTO SOUTHWEST IOWA. IN ADDITION...HEAVY RAIN REMAINS A
THREAT THROUGH FRIDAY EVENING.

THERE IS A CHANCE OF THUNDERSTORMS SATURDAY AFTERNOON AND AGAIN BY
NEXT WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

STORM SPOTTER ACTIVATION MAY BE NEEDED TONIGHT. ALSO...RAINFALL
AMOUNTS WILL BE ESPECIALLY VALUABLE THROUGH THE WEEKEND.

DEE

In the hours before

Local storm report, May 31, 4:49 PM CDT, 1 hour 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
449 PM CDT THU MAY 31 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0410 PM     HAIL             6 E CERESCO             41.06N 96.53W
05/31/2007  E0.88 INCH       SAUNDERS           NE   PUBLIC

&&

JEKLISH
Local storm report, May 31, 5:07 PM CDT, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
507 PM CDT THU MAY 31 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0440 PM     TORNADO          1 SW CEDAR BLUFFS       41.39N 96.62W
05/31/2007                   SAUNDERS           NE   TRAINED SPOTTER

            TRAINED SPOTTER REPORTED A NEARLY TRANSPARENT TORNADO
            NEAR COUNTY ROADS 17 AND 18 AND W AND X. THOUGHT IS COULD
            HAVE BEEN ON THE GROUND FOR 2 TO 3 MILES. SOME DEBRIS
            NOTED WITH TORNADO.

&&

CZAPOTOC
Local storm report, May 31, 5:19 PM CDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
519 PM CDT THU MAY 31 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0447 PM     HAIL             ELKHORN                 41.28N 96.24W
05/31/2007  E0.75 INCH       DOUGLAS            NE   BROADCAST MEDIA

&&

JEKLISH
Local storm report, May 31, 5:36 PM CDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
536 PM CDT THU MAY 31 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0506 PM     HAIL             2 S KENNARD             41.45N 96.20W
05/31/2007  E0.75 INCH       WASHINGTON         NE   TRAINED SPOTTER

&&

CZAPOTOC
Local storm report, May 31, 6:27 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
627 PM CDT THU MAY 31 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0535 PM     HAIL             9 W DUNLAP              41.85N 95.77W
05/31/2007  E0.75 INCH       HARRISON           IA   PUBLIC

0545 PM     HAIL             5 SE MOORHEAD           41.87N 95.78W
05/31/2007  E0.75 INCH       MONONA             IA   PUBLIC

&&

JEKLISH
Local storm report, May 31, 6:36 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
636 PM CDT THU MAY 31 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0632 PM     TSTM WND GST     1 SW FAIRBURY           40.13N 97.19W
05/31/2007  M59 MPH          JEFFERSON          NE   EMERGENCY MNGR

&&

SMITH

The office that day

Everything else NWS Omaha, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 31, 2:57 PM CDTSevere Thunderstorm WarningOAXLancaster, Saline48 min
May 31, 3:14 PM CDTFlash Flood WatchOAXAntelope, Boone, Butler, Cass, Cedar, Colfax and 21 more24 hr
May 31, 3:37 PM CDTSevere Thunderstorm WarningOAXSaline, Seward38 min
May 31, 3:48 PM CDTSevere Thunderstorm WarningOAXLancaster, Saunders42 min
May 31, 4:31 PM CDTSevere Thunderstorm WarningOAXDouglas, Saunders29 min
May 31, 5:06 PM CDTSevere Thunderstorm WarningOAXWashington13 min
May 31, 6:02 PM CDTSevere Thunderstorm WarningOAXJefferson43 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.